# SDR DXTA2008101303304

- Difficulty date: October 12, 2008
- Submitted: October 13, 2008
- Operation: Air carrier
- Aircraft: N722QS
- Make and model: Gulstm 200
- Aircraft serial: 093
- Aircraft time: 4,193 hours, 2,557 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOT WINDSHIELD SHATTERED WHILE IN CRUISE FLIGHT AT FL350.
